# SDR FDEA202503150421

- Difficulty date: March 15, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 35,589 hours, 20,226 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5796065000351
- Part serial: FD1028
- Condition: Damaged
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING O/B FLAP UPPER SKIN AT T/E RIB14A-15A WORN, AS MARKING. REPAIRED THE RH WING O/B FLAP WORN UPPER SKIN AT T/E RIB14A-15A PER A300-600F SRM51-  75-20 & EA 6-5750-T0382575 P1, EA TITLE: WING - FLIGHT SURFACES - RH OUTER FLAP TRAILING   EDGE UPPER SKIN WEAR/PERFORATION REPAIR BETWEEN RIBS 14A AND 15A . THIS IS CATEGORY   A REPAIR. MAJOR REPAIR IAW FEDEX GMM 6-2-100. SEE WRI57506995 FOR WORK DETAILS.
